Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Just been prescirbed erythromycin-zinc cream for my skin.

My first thought is that won't this cause antibiotic resistance in p.acnes? If so, will it come back worse than before once it stops working?

Share this post


Link to post
Share on other sites

I think you can safely use the tube you've been prescribed without creating an antibiotic resistant strain of p. acnes or making things worse.  Topical antibiotic creams are one of the many weapons that can be tried against acne.  Like any topical, not all people will get good results but you have to try the different things to find what works for you. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×